# SDR DALA1025070928

- Difficulty date: September 26, 2010
- Submitted: October 1, 2010
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 59,070 hours, 45,134 cycles
- Engine: Pwa JT8D219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRESHOLD CORRODED.  CORROSION ON C-2 CARGO COMPARTMENT THRESHOLD. REPAIRED IAW SRM 53-05, FIG 123.
